# SDR DXTA200702433

- Difficulty date: August 27, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N821QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258709
- Aircraft time: 1,862 hours, 1,303 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BAG FIRE LIGHT ILLUMINATED ON TOUCHDOWN. CHECKED ELECTRICAL CONNECTIONS AT FWD, AFT AND LAV SMOKE DETECTORS, SMOKE DETECTOR AMPLIFIER AND ALL THREE TEST SWITCHES AND FOUND NO DEFECTS. TAXIED AIRCRAFT, ALL OPS CHECKED NORMAL IAW AMM 26-10-00.
